Preservation theorems for Glivenko-Cantelli and uniform Glivenko-Cantelli theorems.

A.W. van der Vaart, J.A. Wellner

Research output: Chapter in Book / Report / Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationHigh Dimensional Probability II Birkhauser, Boston
Pages115-134
Publication statusPublished - 2000

Cite this

van der Vaart, A. W., & Wellner, J. A. (2000). Preservation theorems for Glivenko-Cantelli and uniform Glivenko-Cantelli theorems. In High Dimensional Probability II Birkhauser, Boston (pp. 115-134)